# SDR R61A201711210914

- Difficulty date: November 21, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 17085282401
- Condition: Corroded
- Location: Fuselage
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE L2 DOOR MOST AFT NUT-PLATE CLIP AT THE LOWER SILL BEAM. MAINTENANCE REMOVED AND REPLACED THE MOST AFT NUT-PLATE CLIP AT THE LOWER SILL BEAM AT L2 DOOR IAW SRM 51-41-01, 51-40-02 & 51-41-02. AIRCRAFT IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
